Alert archive / Oklahoma / Tornado Warnings in 2024
Tornado Warning 73, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Apr 28, 2024, 12:13 AM CDT for Carter County, Johnston County, Murray County, Oklahoma. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 28, 2024, 12:13 AM CDT (05:13 UTC)
- Expired
- Apr 28, 2024, 1:00 AM CDT
- In force
- 47 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Damage threat
- Considerable
- Hail
- 1.75 in
Counties Carter County, OK, Johnston County, OK, Murray County, OK
The radar
The Norman radar (KTLX), 121 km from the middle of the area, began a volume at 05:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 7:50 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 5.2 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2161 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 788 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 401 m²/s²
- 0-3 km storm-relative helicity
- 456 m²/s²
- Significant tornado parameter
- 6.0
- Supercell composite
- 20.0
The text
As transmitted.
754
WFUS54 KOUN 280513
TOROUN
OKC019-069-099-280600-
/O.NEW.KOUN.TO.W.0073.240428T0513Z-240428T0600Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
1213 AM CDT Sun Apr 28 2024
The National Weather Service in Norman has issued a
* Tornado Warning for...
Northwestern Johnston County in southeastern Oklahoma...
East central Carter County in southern Oklahoma...
Southeastern Murray County in southern Oklahoma...
* Until 100 AM CDT.
* At 1213 AM CDT, a large and extremely dangerous tornado was located
5 miles east of Gene Autry, moving northeast at 50 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Radar indicated rotation.
IMPACT...You are in a life-threatening situation. Flying debris
may be deadly to those caught without shelter. Mobile
homes will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete
destruction is possible.
* Locations impacted include...
Dickson, Mill Creek, and Reagan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, an extremely dangerous and potentially deadly tornado is
on the ground. To protect your life, TAKE COVER NOW! Move to a storm
shelter, safe room or an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3419 9691 3421 9705 3450 9693 3438 9667
TIME...MOT...LOC 0513Z 213DEG 42KT 3430 9694
TORNADO...RADAR INDICATED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.75 IN
$$
TL2 follow-up statements
795
WWUS54 KOUN 280524
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1224 AM CDT Sun Apr 28 2024
OKC019-280533-
/O.CAN.KOUN.TO.W.0073.000000T0000Z-240428T0600Z/
Carter OK-
1224 AM CDT Sun Apr 28 2024
...THE TORNADO WARNING FOR EAST CENTRAL CARTER COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
LAT...LON 3424 9685 3433 9694 3450 9693 3438 9667
TIME...MOT...LOC 0523Z 213DEG 41KT 3435 9683
$$
OKC069-099-280600-
/O.CON.KOUN.TO.W.0073.000000T0000Z-240428T0600Z/
Johnston OK-Murray OK-
1224 AM CDT Sun Apr 28 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR
NORTHWESTERN JOHNSTON AND SOUTHEASTERN MURRAY COUNTIES...
At 1223 AM CDT, a confirmed large and extremely dangerous tornado was
located near Mill Creek, moving northeast at 50 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Emergency management confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
Locations impacted include...
Mill Creek and Reagan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, an extremely dangerous and potentially deadly tornado is
on the ground. To protect your life, TAKE COVER NOW! Move to a storm
shelter, safe room, or an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3424 9685 3433 9694 3450 9693 3438 9667
TIME...MOT...LOC 0523Z 213DEG 41KT 3435 9683
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.75 IN
$$
TL806 WWUS54 KOUN 280559 SVSOUN Severe Weather Statement National Weather Service Norman OK 1259 AM CDT Sun Apr 28 2024 OKC069-099-280607- /O.EXP.KOUN.TO.W.0073.000000T0000Z-240428T0600Z/ Johnston OK-Murray OK- 1259 AM CDT Sun Apr 28 2024 ...THE TORNADO WARNING FOR NORTHWESTERN JOHNSTON AND SOUTHEASTERN MURRAY COUNTIES WILL EXPIRE AT 100 AM CDT... The storm which prompted the warning no longer appears capable of producing a tornado. Therefore, the tornado warning will be allowed to expire. However a severe thunderstorm warnings remains in effect for this area. LAT...LON 3424 9685 3433 9694 3450 9693 3438 9667 TIME...MOT...LOC 0557Z 213DEG 42KT 3467 9658 $$ ..speg.
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Apr 28, 12:12 AM CDT, 1 minute earlier.
Area forecast discussion, Apr 28, 12:12 AM CDT, 1 minute before
Area Forecast Discussion
National Weather Service Norman OK
Issued by National Weather Service Lubbock TX
1212 AM CDT Sun Apr 28 2024
...New AVIATION...
.SHORT TERM...
(This evening through Sunday)
Issued at 112 PM CDT Sat Apr 27 2024
Dangerous convective environment in place today and into tonight.
Storms have already fired out west with severe and tornado
warnings already issued this morning. A special balloon sounding
issued by the NSSL near Weatherford shows a concerning profile
with 2500 J/kg SBCAPE, 0-1km SRH near 25 kts, effective shear of
60 knots all indicative of a volatile air mass in place. A PDS
Tornado Watch has already been issued for western Oklahoma and
western north Texas with the expectation this will likely be
expanded eastward within the next several hours. Guidance has
trended a bit slower with the forward progression of supercell
thunderstorms, and the latest indication is central Oklahoma
should be impacted by dangerous supercell thunderstorms capable of
producing strong to violent tornadoes within the 3 PM to 9 PM time
frame.
Complicating this is the high potential for very heavy rainfall
which will quickly lead to flash flooding issues where these
storms set up. The WPC has issued a high risk of flash flooding
for parts of east-central Oklahoma, though it should be stressed
that there is uncertainty with the placement of this. Central and
southern Oklahoma are at risk of dangerous flash flooding issues.
Repeated rounds of thunderstorms are expected, and the public
should not let their guard down after a storm has passed.
Many public events are occurring today and with people out of the
office/school, there is a high concern in our office of people
being out on the roads or away from shelters. We urge those who
can to remain near a shelter today as the environment resembles
that of previous historic tornadic outbreaks. Please heed
warnings!
Thompson
&&
.LONG TERM...
(Sunday night through next Friday)
Issued at 112 PM CDT Sat Apr 27 2024
Thunderstorms should exit our forecast area tomorrow morning.
ADditional forecast details will be given with later packages.
&&
.AVIATION...
(06Z TAFS)
Issued at 1212 AM CDT Sun Apr 28 2024
Main line of storms is on track to clear all sites except DUA where
an arrival around 2 AM is expected. Farther west near WWR, a small
line of TS may survive its journey east and impact PNC during the
pre-dawn hours, although this is too uncertain for mention in the
TAF. Otherwise, some visby restrictions and MVFR ceilings are likely
to develop well in the wake of the main line of storms before VFR
resumes by mid/late morning. DUA remains likely to see another bout
of TS by the afternoon ahead of the dryline and cold front.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 55 80 61 85 / 10 10 0 10
Hobart OK 51 82 60 88 / 0 10 0 10
Wichita Falls TX 56 83 63 86 / 0 0 0 10
Gage OK 45 82 57 93 / 0 10 0 10
Ponca City OK 49 78 57 87 / 0 0 10 20
Durant OK 59 82 60 83 / 10 0 0 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through this evening for OKZ004>008-010>013-015>020-
022>032-035-037>048-050>052.
TX...Flood Watch through this evening for TXZ086-089-090.
&&
SHORT TERM...01
LONG TERM....01
AVIATION...93/LUBHazardous weather outlook, Apr 27, 4:05 PM CDT, 8 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 405 PM CDT Sat Apr 27 2024 OKZ004>048-050>052-TXZ083>090-282115- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 405 PM CDT Sat Apr 27 2024 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through Tonight... .Thunderstorms... There is a Slight to Enhanced risk for severe thunderstorms across far western Oklahoma and adjacent western north Texas to a Moderate risk across much of the remainder of our Oklahoma and north Texas area including all of central into southeast Oklahoma. Hazards with severe storms will include up to baseball size hail, 60-80 mph downburst wind gusts, and a few tornados possible. Most of our area will be in a Medium risk for a few tornados. The severe risk timing across western Oklahoma and western north Texas would be through midnight while the risk timing across central through southeast Oklahoma will be through the overnight hours. .Heavy rainfall... Heavy rainfall by slow moving storms and any storm training could result in flash flood with the highest risk area overnight across all of central through southeast Oklahoma. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across all counties served by the Norman office should prepare for severe weather operations through the overnight hours. .DAYS TWO THROUGH SEVEN...Sunday through Friday... .Thunderstorms... Ongoing severe thunderstorms will likely be winding down after sunrise across southeast Oklahoma. The risk for severe thunderstorms returns Sunday afternoon generally along and east of I-35 with the highest risk (slight) across southeast Oklahoma. Up to quarter size hail and 60 mph wind gusts will be the main severe risks with an additional low risk for tornados across southeast Oklahoma. Thunderstorms will be possible on Tuesday night and every day through Friday across our area. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, Apr 27, 10:44 PM CDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Norman OK
1044 PM CDT Sat Apr 27 2024
OKZ008-013-020-280445-
Payne OK-Kay OK-Noble OK-
1044 PM CDT Sat Apr 27 2024
...A strong thunderstorm will impact portions of southeastern Kay,
eastern Noble and northwestern Payne Counties through 1145 PM CDT...
At 1044 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles west of Morrison, moving north at 35 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Stillwater, Morrison, Glencoe, Lake Mcmurtry, Sooner Lake, Lake Carl
Blackwell, and Ingalls.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor NOAA Weather
Radio, local radio stations or available television stations for
additional information and possible warnings from the National
Weather Service.
&&
LAT...LON 3660 9704 3659 9706 3658 9700 3660 9691
3658 9689 3655 9690 3653 9699 3651 9701
3651 9703 3633 9703 3633 9692 3625 9692
3624 9682 3616 9682 3616 9679 3603 9683
3615 9726 3669 9706
TIME...MOT...LOC 0344Z 200DEG 30KT 3630 9709
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
BunkerLocal storm report, Apr 27, 10:52 PM CDT, 1 hour 21 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1052 PM CDT Sat Apr 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1007 PM Flash Flood 3 N Duncan 34.54N 97.97W
04/27/2024 Stephens OK Public
Report from mPING.
&&
JHLocal storm report, Apr 27, 10:56 PM CDT, 1 hour 17 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1056 PM CDT Sat Apr 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1051 PM Flash Flood 2 SE Duncan 34.48N 97.93W
04/27/2024 Stephens OK Public
Report from mPING.
&&
JHLocal storm report, Apr 27, 10:57 PM CDT, 1 hour 16 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1057 PM CDT Sat Apr 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM Flood 3 S Empire City 34.38N 98.05W
04/27/2024 Stephens OK Public
Report from mPING.
&&
JHLocal storm report, Apr 27, 11:26 PM CDT, 47 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1126 PM CDT Sat Apr 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1024 PM Tornado Sulphur 34.51N 96.97W
04/27/2024 Murray OK Law Enforcement
Noticeable TDS as tornado moved through
town. Widespread damage reported across
Sulphur.
&&
AZLocal storm report, Apr 27, 11:29 PM CDT, 44 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1129 PM CDT Sat Apr 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1039 PM Tornado 1 W Holdenville 35.08N 96.42W
04/27/2024 Hughes OK Law Enforcement
Large TDS impacting western Holdenville,
with widespread damage reported.
&&The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 7:00 PM CDT | Special Weather Statement | OUN | Ellis | 15 min |
| Apr 27, 7:12 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Stephens, Tillman | 48 min |
| Apr 27, 7:17 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Woodward | 28 min |
| Apr 27, 7:17 PM CDT | Tornado Warning | OUN | Kay, Noble | 28 min |
| Apr 27, 7:24 PM CDT | Tornado Warning | OUN | Comanche, Cotton, Stephens | 36 min |
| Apr 27, 7:27 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 17 min |
| Apr 27, 7:36 PM CDT | Tornado Warning | OUN | Cotton, Jefferson | 39 min |
| Apr 27, 7:37 PM CDT | Special Weather Statement | OUN | Comanche | 38 min |
| Apr 27, 7:45 PM CDT | Severe Thunderstorm Warning | OUN | Major, Woodward | 30 min |
| Apr 27, 7:45 PM CDT | Tornado Warning | OUN | Kay | 30 min |
| Apr 27, 7:46 PM CDT | Severe Thunderstorm Warning | OUN | Grady, Stephens | 29 min |
| Apr 27, 7:51 PM CDT | Areal Flood Advisory | OUN | Comanche, Cotton, Stephens | 3 hr |
| Apr 27, 7:53 PM CDT | Tornado Warning | OUN | Comanche, Grady, Stephens | 52 min |
| Apr 27, 7:56 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Garvin, Grady, Jefferson, Stephens and 1 more | 49 min |
| Apr 27, 8:15 PM CDT | Severe Thunderstorm Warning | OUN | Major, Woods, Woodward | 30 min |
| Apr 27, 8:25 PM CDT | Severe Thunderstorm Warning | OUN | Grady, McClain | 50 min |
| Apr 27, 8:30 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 30 min |
| Apr 27, 8:40 PM CDT | Special Weather Statement | OUN | Woods | 35 min |
| Apr 27, 8:40 PM CDT | Severe Thunderstorm Warning | OUN | Johnston, Marshall | 50 min |
| Apr 27, 8:45 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Cleveland, Comanche, Cotton, Garvin, Grady and 3 more | 45 min |
| Apr 27, 8:54 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray | 51 min |
| Apr 27, 8:59 PM CDT | Tornado Warning | OUN | Grady, McClain | 46 min |
| Apr 27, 9:05 PM CDT | Special Weather Statement | OUN | Love | 25 min |
| Apr 27, 9:12 PM CDT | Special Weather Statement | OUN | Jefferson | 63 min |
| Apr 27, 9:15 PM CDT | Tornado Warning | OUN | Carter, Garvin, Murray | 45 min |
| Apr 27, 9:17 PM CDT | Tornado Warning | OUN | Cleveland, McClain | 29 min |
| Apr 27, 9:21 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Carter, Cleveland, Cotton, Garvin, Grady and 6 more | 39 min |
| Apr 27, 9:25 PM CDT | Severe Thunderstorm Warning | OUN | Johnston, Pontotoc | 50 min |
| Apr 27, 9:41 PM CDT | Tornado Warning | OUN | Cleveland, Oklahoma | 28 min |
| Apr 27, 9:44 PM CDT | Tornado Warning | OUN | Carter, Murray | 46 min |
| Apr 27, 9:45 PM CDT | Tornado Warning | OUN | Pontotoc | 45 min |
| Apr 27, 9:46 PM CDT | Flash Flood Warning | OUN | Cotton, Grady, Stephens | 5 hr |
| Apr 27, 9:50 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, Hughes, Lincoln, Logan, McClain and 5 more | 40 min |
| Apr 27, 9:51 PM CDT | Tornado Warning | OUN | Garvin, Murray | 39 min |
| Apr 27, 9:54 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Cotton, Garvin, Grady, Jefferson, McClain and 1 more | 51 min |
| Apr 27, 9:54 PM CDT | Tornado Warning | OUN | Lincoln, Oklahoma | 17 min |
| Apr 27, 9:58 PM CDT | Tornado Warning | OUN | Lincoln | 32 min |
| Apr 27, 10:14 PM CDT | Areal Flood Advisory | OUN | Carter, Cleveland, Garvin, Johnston, Lincoln, Love and 6 more | 5 hr |
| Apr 27, 10:16 PM CDT | Tornado Warning | OUN | Lincoln | 44 min |
| Apr 27, 10:17 PM CDT | Tornado Warning | OUN | Hughes, Pontotoc, Seminole | 43 min |
| Apr 27, 10:18 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray | 42 min |
| Apr 27, 10:20 PM CDT | Tornado Warning | OUN | Garvin, Murray, Pontotoc | 25 min |
| Apr 27, 10:22 PM CDT | Tornado Warning | OUN | Garvin, McClain, Pontotoc, Pottawatomie | 23 min |
| Apr 27, 10:23 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, McClain, Payne, Pontotoc, Pottawatomie and 1 more | 52 min |
| Apr 27, 10:36 PM CDT | Tornado Warning | OUN | Lincoln, Payne | 39 min |
| Apr 27, 10:38 PM CDT | Tornado Warning | OUN | Garvin, Murray, Pontotoc | 22 min |
| Apr 27, 10:41 PM CDT | Tornado Warning | OUN | Carter | 34 min |
| Apr 27, 10:43 PM CDT | Special Weather Statement | OUN | Garvin, Jefferson | 62 min |
| Apr 27, 10:43 PM CDT | Tornado Warning | OUN | Hughes | 32 min |
| Apr 27, 10:44 PM CDT | Special Weather Statement | OUN | Payne | 61 min |
| Apr 27, 10:45 PM CDT | Flash Flood Warning | OUN | Carter, Murray | 4 hr |
| Apr 27, 10:46 PM CDT | Tornado Warning | OUN | Pontotoc | 29 min |
| Apr 27, 10:54 PM CDT | Tornado Warning | OUN | Carter, Murray | 51 min |
| Apr 27, 10:57 PM CDT | Tornado Warning | OUN | Love | 48 min |
| Apr 27, 11:00 PM CDT | Tornado Warning | OUN | Carter, Johnston, Murray | 45 min |
| Apr 27, 11:04 PM CDT | Tornado Warning | OUN | Pontotoc | 26 min |
| Apr 27, 11:07 PM CDT | Flash Flood Warning | OUN | Pontotoc | 4 hr |
| Apr 27, 11:13 PM CDT | Tornado Warning | OUN | Murray | 34 min |
| Apr 27, 11:18 PM CDT | Tornado Warning | OUN | Carter, Love, Marshall | 42 min |
| Apr 27, 11:22 PM CDT | Tornado Warning | OUN | Johnston, Murray, Pontotoc | 23 min |
| Apr 27, 11:24 PM CDT | Flash Flood Warning | OUN | Garvin, Murray, Pontotoc | 5 hr |
| Apr 27, 11:38 PM CDT | Tornado Warning | OUN | Carter, Johnston, Marshall, Murray, Pontotoc | 37 min |
| Apr 27, 11:43 PM CDT | Tornado Warning | OUN | Carter, Johnston, Love, Marshall | 32 min |
| Apr 27, 11:51 PM CDT | Areal Flood Advisory | OUN | Coal, Hughes, Pontotoc, Seminole | 4 hr |
| Apr 28, 12:12 AM CDT | Tornado Warning | OUN | Johnston, Pontotoc | 33 min |
| Apr 28, 12:19 AM CDT | Tornado Warning | OUN | Coal, Hughes | 26 min |
| Apr 28, 12:46 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Carter, Coal, Hughes, Johnston and 4 more | 44 min |
| Apr 28, 12:51 AM CDT | Areal Flood Warning | OUN | Atoka, Carter, Coal, Hughes, Johnston, Marshall and 3 more | 6 hr |
| Apr 28, 1:35 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Carter, Coal, Hughes, Johnston, Love and 3 more | 40 min |
| Apr 28, 2:02 AM CDT | Flash Flood Warning | OUN | Carter, Johnston, Love, Marshall, Murray, Pontotoc | 3 hr |
| Apr 28, 5:17 AM CDT | Areal Flood Advisory | OUN | Carter, Johnston, Love, Marshall, Murray, Pontotoc | 118 min |
| Apr 28, 10:13 AM CDT | River Flood Warning | OUN | Atoka | 6 days |
| Apr 28, 10:17 AM CDT | River Flood Warning | OUN | Bryan | 61 hr |
| Apr 28, 4:55 PM CDT | Special Weather Statement | OUN | Marshall | 20 min |
| Apr 28, 5:13 PM CDT | Special Weather Statement | OUN | Hughes | 17 min |
| Apr 28, 5:28 PM CDT | Special Weather Statement | OUN | Hughes | 17 min |
| Apr 28, 6:43 PM CDT | Special Weather Statement | OUN | Canadian | 32 min |
| Apr 28, 6:53 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 34 min |
Nearby
Tornado Warnings in Oklahoma, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.